# SDR 20000607SH013

- Difficulty date: February 14, 2000
- Submitted: June 7, 2000
- Operation: General aviation
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: IPT20RT1100080G
- Part serial: 62221116
- Condition: Fluctuates
- Location: M/R Transmission
- Part time: 312 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE TRANSMITTER UNIT CAUSES PRESSURE GAUGE TO FLUCTUATE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
